# SDR YENA2023100201177

- Difficulty date: September 29, 2023
- Submitted: October 2, 2023
- Operation: Air carrier
- Aircraft: N988JT
- Make and model: Airbus A321-231
- Aircraft serial: 07956
- Aircraft time: 23,727 hours, 4,671 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

FLT#615, JFK-SFO. (AIRCRAFT DECLARED AN EMERGENCY INTO SFO) 'F/CTL SLATS FAULT; REMOVED & CLEANED SLAT PCU VALVE BLOCK FILTERS FOR POSSIBLE BLOCKAGE AND INSTALLED FILTERS AS REQUIRED. OPERATE FLAP / SLAT SEVERAL TIMES OPS CHECK GOOD NO FAULT NOTED REF AMM 27-81-00-810-811-A. A/C OK FOR SERVICE.'
